MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VANGUARD CR TIBIAL BEARING; PROSTHESIS KNEE

ZIMMER BIOMET, INC. VANGUARD CR TIBIAL BEARING; PROSTHESIS KNEE
Model Number N/A
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/09/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported patient underwent a revision procedure ten years post implantation due to articular surface wear.Attempts to obtain additional information have been made; however, no more is available.
 
Additional Manufacturer Narrative
(b)(4).D10 - medical product: palacos r + g (1x40) catalog # 66022663 lot # 77814358.Vanguard cr por fem-rt 62.5 catalog # 183046 lot # 937400.Polished finned tib tray 67mm catalog # 141252 lot # 2014021795.G2: australia.H3: customer has indicated that the product will not be returned because it was discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h1, h2, h3, h6, h11.Reported event was unable to be confirmed due to limited information received from the customer.Device was not returned.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.Medical records review indicates there is initial surgical notes were reviewed with no intraoperative complications, standard post-op total knee protocol.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
VANGUARD CR TIBIAL BEARING
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20343614
Report Number0001825034-2024-02298
Device Sequence Number8201260
Product Code HRY
UDI-Device Identifier00880304271074
UDI-Public(01)00880304271074(17)180325(10)810730
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K171054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/25/2018
Device Model NumberN/A
Device Catalogue Number183424
Device Lot Number810730
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2024
Supplement Date Received by Manufacturer01/14/2025
Initial Report FDA Received Date10/01/2024
Supplement Report FDA Received Date01/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight87 KG